# SDR FDEA202309251644

- Difficulty date: September 25, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N669FE
- Make and model: Airbus A300*
- Aircraft serial: 774
- Aircraft time: 36,601 hours, 20,649 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: A5378196620000
- Condition: Cracked
- Location: 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC FLOOR CROSSBEAM FWD STIFFENER CRACKED AT FR31, BTW -Y450 - -Y953 REPAIRED THE CRACK ON THE MDCC FLOOR CROSSBEAM FWD STIFFENER AT FR31, BTW -Y450 - -  Y953 PER A300-600F SRM53-10-15-201 PARA.15 & EA:6-5310-T0376313 P1.  THE REPAIR IS CAT A REPAIR, MAJOR REPAIR IAW FEDEX GMM6-2-100.   SEE WRI 5310/59721 FOR WORK DETAILS.
